# SDR DALA1103330180

- Difficulty date: December 8, 2007
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 74,484 hours, 11,174 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAPS 3-10 LINKS REPLACED IAW EA 01-076248-12, ME07, ME08, ME09, ME10, ME11, ME12.
